PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 57 | 1 | 83-90
Tytuł artykułu

Asymptotic stability of densities for piecewise convex maps

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the asymptotic stability of densities for piecewise convex maps with flat bottoms or a neutral fixed point. Our main result is an improvement of Lasota and Yorke's result ([5], Theorem 4).
Rocznik
Tom
57
Numer
1
Strony
83-90
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-05-10
Twórcy
autor
  • Department of Mathematics, Faculty of Science, Hiroshima University, Higashi-Hiroshima, Hiroshima 724, Japan
Bibliografia
  • [1] M. Benedicks and M. Misiurewicz, Absolutely continuous invariant measures for maps with flat tops, Publ. Math. IHES 69 (1989), 203-213.
  • [2] T. Inoue, Weakly attracting repellors for piecewise convex maps, preprint.
  • [3] T. Inoue and H. Ishitani, Asymptotic periodicity of densities and ergodic properties for nonsingular systems, Hiroshima Math. J. 21 (1991), 597-620.
  • [4] A. Lasota and M. C. Mackey, Probabilistic Properties of Deterministic Systems, Cambridge University Press, 1984.
  • [5] A. Lasota and J. A. Yorke, Exact dynamical systems and the Frobenius-Perron operator, Trans. Amer. Math. Soc. 273 (1982), 375-384.
  • [6] G. Pianigiani, First return map and invariant measures, Israel J. Math. 35 (1980), 32-48.
  • [7] V. A. Rokhlin, Exact endomorphisms of a Lebesgue space, Amer. Math. Soc. Transl. Ser. (2) 39 (1964), 1-36.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv57z1p83bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.